MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK¿ LOADER; QUICKLINK LOADER

BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK¿ LOADER; QUICKLINK LOADER
Catalog Number 70310QCA1
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the charger slides with difficulty.The issue was found while not in use.
 
Event or Problem Description
It was reported that the charger slid with difficulty.It was later reported, the issue was found before patient involvement and the surgery was cancelled.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The device was returned for evaluation.Visual inspection showed that the indexicator arm was bent in a way that it was rubbing against the carriage.This rubbing was enough to make it difficult to slide the carriage into position.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: ¿caution: avoid damaging the system or using damaged materials never use visibly damaged, bent or broken quicklink¿ delivery system loaders, cartridges or components.This may cause system damage or jamming.Do not force cartridges into the carriage slots.The slots are keyed to accept the appropriate cartridges, and minimal effort is required to properly seat the cartridges.When handling this or any other synthetic absorbable material, care should be taken to prevent any damage to the material.Avoid crushing or crimping damage to the cup ends caused by the application of forceps or tweezers.Ensure the needle adapter and stylet are finger-tight.Do not make any other adjustments to the quicklink¿ delivery system.Do not tamper with the mechanisms that reside beneath the carriage when removing the carriage from the loader.These components are aligned to rigid specifications, and must be handled carefully to maintain proper loader functionality.In the event the quicklink¿ loader or cartridges become inoperable due to damage or malfunction, any or all components may be removed from the cartridges and implanted manually.Do not adjust the indicator in the cartridge when the cartridge is loaded.The indicator provides a spring bias to the components to allow for dispensing in the loader, and lifting the indicator and allowing it to snap closed can damage the components and cartridge.Do not re-sterilize sourcelink ® connectors or biospacer¿ seeding spacers either loose or in cartridges.The components are supplied sterile and indicated for single use.If desired, radioactive seeds may be removed from a cartridge and re-sterilized.Do not re-sterilize quicklink¿ cartridges.".

Brand Name
QUICKLINK¿ LOADER
Common Device Name
QUICKLINK LOADER
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream IL 60188
MDR Report Key7038601
Report Number1018233-2017-05942
Device Sequence Number13786067
Product Code IWJ
UDI-Device Identifier00801741079238
UDI-Public(01)00801741079238
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70310QCA1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2017
Initial Date Received by Manufacturer 10/23/2017
Supplement Date Received by Manufacturer04/12/2018
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1